A note on reflexivity of projective tensor products
Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 423-427
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
reflexivity of projective tensor products, fully continuous operator, reflexive Fréchet spaces, reflexive (DF)-spaces, strict approximation property, property (BB), (F)- and (DF)-spaces are angelic in their weak topology
@article{PORMA_1991__48_4_115767,
author = {D{\'\i}az, J.C. and L\'opez Molina, J.A.},
title = {A note on reflexivity of projective tensor products},
journal = {Portugaliae mathematica},
pages = {423--427},
year = {1991},
volume = {48},
number = {4},
mrnumber = {1147608},
zbl = {0787.46003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115767/}
}
Díaz, J.C.; López Molina, J.A. A note on reflexivity of projective tensor products. Portugaliae mathematica, Tome 48 (1991) no. 4, pp. 423-427. http://geodesic.mathdoc.fr/item/PORMA_1991__48_4_115767/